# SDR CA990308022

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT APPARENTLY HAVING A BRAKE PROBLEM AFTER LANDING.  IT TURNED OUT THAT THE LEFT HAND GEAR LINKS OR SCISSORS HAD SEPARATED AS IF DISCONNECTED.  THE OVERSIZE RETAINING WASHER WAS MISSING.
